Hokkaido Mathematical Journal

Dedication

T. Morimoto, K. Yamaguchi, and Y. Okabe

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 20, Number 2 (1991), 181.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413836

Digital Object Identifier
doi:10.14492/hokmj/1381413836

Mathematical Reviews number (MathSciNet)
MR1114399

Zentralblatt MATH identifier
0724.01029

Citation

Morimoto, T.; Yamaguchi, K.; Okabe, Y. Dedication. Hokkaido Math. J. 20 (1991), no. 2, 181. doi:10.14492/hokmj/1381413836. https://projecteuclid.org/euclid.hokmj/1381413836


Export citation